UPM Institutional Repository

Items where Author is "Yusuf, Mohammed Waziri"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 5.

Article

Yusuf, Mohammed Waziri and Leong, Wah June and Abu Hassan, Malik (2011) Jacobian-free diagonal Newton's method for solving nonlinear systems with singular Jacobian. Malaysian Journal of Mathematical Sciences, 5 (2). pp. 241-255. ISSN 1823-8343

Yusuf, Mohammed Waziri and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2010) A new Newtons method with diagonal Jacobian approximation for systems of nonlinear equations. Journal of Mathematics and Statistics, 6 (3). pp. 246-252. ISSN 1549-3644; ESSN: 1558-6359

Yusuf, Mohammed Waziri and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2010) Newton method for nonlinear system with singular Jacobian using diagonal updating. International Journal of Mathematics and Computations, 8 (S10). pp. 1-8. ISSN 0974-5718; ESSN: 0974-570X

Yusuf, Mohammed Waziri and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2010) Jacobian computation-free Newton's method for systems of nonlinear equations. Journal of Numerical Mathematics and Stochastics, 2 (1). pp. 54-63. ISSN 2151-2302

Thesis

Yusuf, Mohammed Waziri (2011) Diagonal quasi-newton's method for large-scale systems of nonlinear equations. ["eprint_fieldopt_thesis_type_phd" not defined] thesis, Universiti Putra Malaysia.

This list was generated on Tue Feb 25 03:21:08 2020 UTC.